Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2013, pp. 58-65. Download full version Download PDF PDF (408 KB)
Received on April 27, 2013;
Revised on April 27, 2013;
Accepted in final form on September 13, 2013;
Published online on October 18, 2013;
Communicated with Ľ. Snoha

I-derivative
by Vladislav Banas

Abstract
Abstract
Keywords
I-convergence, I^K-convergence, I-continuity, I-derivative.
Mathematics Subject Classification
(2010) 26A03, 26A24, 40A05.
BibTeX reference
@ARTICLE{oacta2013006,
  author = {Vladislav Banas},
  title = {{$\mathcal{I}$}-derivative},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  issue = {2013},
  pages = {58--65},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016